Application of the modified boundary element method for the solution of parabolic problems
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 93-101 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

An algorithm for finding numerically-analytical solution of parabolic problems (diffusion and heat conduction) is proposed. The problem is solved by the proposed algorithm in three steps. At the first step the one-dimensional problem is solved for a base interval of integration. This problem is of independent significance as well as the basis for the second step. At the second step the two-dimensional parabolic problem is considered. Its solution is performed using the modified boundary elements method. At the third step, the method of step-by-step integration over time is used.
Keywords: linear parabolic equation, modified boundary element method, numerical-analytical integration.
@article{VSGTU_2011_125_4_a11,
     author = {V. P. Fedotov and O. A. Nefedova},
     title = {Application of the modified boundary element method for the solution of parabolic problems},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {93--101},
     year = {2011},
     volume = {125},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a11/}
}
TY  - JOUR
AU  - V. P. Fedotov
AU  - O. A. Nefedova
TI  - Application of the modified boundary element method for the solution of parabolic problems
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2011
SP  - 93
EP  - 101
VL  - 125
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a11/
LA  - ru
ID  - VSGTU_2011_125_4_a11
ER  - 
%0 Journal Article
%A V. P. Fedotov
%A O. A. Nefedova
%T Application of the modified boundary element method for the solution of parabolic problems
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2011
%P 93-101
%V 125
%N 4
%U http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a11/
%G ru
%F VSGTU_2011_125_4_a11
V. P. Fedotov; O. A. Nefedova. Application of the modified boundary element method for the solution of parabolic problems. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 93-101. http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a11/

[1] Brebbiya K., Telles Zh., Vroubel L., Boundary element techniques, Mir, Moscow, 1987, 526 pp. | MR

[2] Benerdzhi P. K., Batterfild R., The boundary elements methods in applied sciences, Mir, Moscow, 1984, 494 pp. | MR

[3] Fedotov V. P., Spevak L. F., A modified boundary element method in problems of mechanics, heat transfer, and diffusion, UrO RAN, Ekaterinburg, 2009, 161 pp.

[4] Lykov A. V., Theory of Heat Conduction, Vyssh. shk., Moscow, 1967, 600 pp. | Zbl